Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

A. Mramor - S. Wang

On the topological rigidity of self shrinkers in $\mathbb{R}^3$

created by wang on 13 Nov 2020


Published Paper

Inserted: 13 nov 2020
Last Updated: 13 nov 2020

Journal: International Mathematics Research Notices
Volume: 2020
Pages: 1933–1941
Year: 2017

ArXiv: 1708.06581 PDF


In this note we show that compact self shrinkers in $\mathbb{R}^3$ are "topologically standard" in that any genus $g$ compact self shrinker is ambiently isotopic to the standard genus $g$ embedded surface in $\mathbb{R}^3$. As a consequence self shrinking tori are unknotted.

Credits | Cookie policy | HTML 5 | CSS 2.1